# SDR SWIA200515837

- Difficulty date: November 9, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 10,775 hours, 8,413 cycles
- Engine: Pwa PW545A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE OIL PRESS LOW, RAN QRH MID THRUST KEPT OIL PRESS IN GREEN, THEN PRESS WENT BELOW 25 PSI (RED).  RAN SINGLE ENG ABNORMAL QRH.  SECURED RIGHT ENG.  REPLACED NR 7 CARBON SEAL IAW GEEM SPECIAL PROCEDURES 36A.
